Advanced Search
MyIDEAS: Login

Bayesian Variations on the Frisch and Waugh Theme

Contents:

Author Info

  • Jacek Osiewalski

    ()
    (Cracow University of Economics)

Abstract

The paper is devoted to discussing consequences of the so-called Frisch-Waugh Theorem to posterior inference and Bayesian model comparison. We adopt a generalised normal linear regression framework and weaken its assumptions in order to cover non-normal, jointly elliptical sampling distributions, autoregressive specifications, additional nuisance parameters and multi-equation SURE or VAR models. The main result is that inference based on the original full Bayesian model can be obtained using transformed data and reduced parameter spaces, provided the prior density for scale or precision parameters is appropriately modified.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.cejeme.eu/publishedarticles/2011-37-21-634601002343906250-2958.pdf
Download Restriction: no

Bibliographic Info

Article provided by CEJEME in its journal Central European Journal of Economic Modelling and Econometrics.

Volume (Year): 3 (2011)
Issue (Month): 1 (March)
Pages: 39-47

as in new window
Handle: RePEc:psc:journl:v:3:y:2011:i:1:p:39-47

Contact details of provider:
Web page: http://cejeme.org/

Related research

Keywords: Bayesian inference; regression models; SURE models; VAR processes; data transformations;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Kleibergen, Frank & Paap, Richard, 2002. "Priors, posteriors and bayes factors for a Bayesian analysis of cointegration," Journal of Econometrics, Elsevier, vol. 111(2), pages 223-249, December.
  2. Osiewalski, J. & Steel, M., 1991. "Bayesian Marginal Equivalence of Elliptical Regression Models," Papers 9119, Tilburg - Center for Economic Research.
  3. Osiewalski, J. & Steel, M.F.J., 1990. "Robust Bayesian inference in elliptical regression models," Discussion Paper 1990-32, Tilburg University, Center for Economic Research.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:psc:journl:v:3:y:2011:i:1:p:39-47. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Krzysztof Osiewalski).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.